# SDR 2001FA0000214

- Difficulty date: June 6, 2001
- Submitted: August 27, 2001
- Operation: General aviation
- Aircraft: N15SP
- Make and model: Cndair CL604
- Aircraft serial: 5402
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: 600591463
- Condition: Unserviceable
- Location: Equip Bay
- Part time: 570 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, CREW EXPERIENCED A LOUD CONTINUOUS SQUEAL IN THEIR HEADSETS AND ALSO OVER THE COCKPIT SPEAKERS.  COMMUNICATION WAS IMPOSSIBLE WITH THE TOWER.  OUR CUSTOMER SERVICE REP HAD US DISCONNECT THE HEADPHONE/MIC JACK ASSEMBLY IN THE AFT EQUIPMENT BAY.  THE SQUEAL WENT AWAY.  A NEW UNIT WAS ORDERED AND INSTALLED.  A NEW UNIT WAS ORDERED AND INSTALLED.  THE SYSTEM IS ONLY ACTIVE WITH WEIGHT ON WHEELS , BUT IT COULD STILL POSE A SERIOUS COMMUNICATION PROBLEM ON THE GROUND AT A BUSY AIRPORT.
